MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5HLX ADV BR ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 5.5HLX ADV BR ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported via phone that the suture bridge of the 5.5mm healix advance¿ br anchor with dynacord¿ suture (blue and white/blue/green) broke.This device is not available to be returned for analysis.Additional information received from the affiliate stated the reported failure occurred intra-op and a surgical delay did not occur.The affiliate also reported that fragments were not generated but a part of the device remained in the patient.It was also reported the procedure was completed with a readily available anchor and surgical intervention is not planned.There were no reported consequences to the user or patient.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The complaint device is not being returned, a portion of the device remained in the patient and other portion was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.No nonconformances were identified for this part-lot number combination per query executed on 11/14/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No nonconformances were identified for this part-lot number combination per query executed on 11/14/2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5HLX ADV BR ANC-DYNA STR/BL
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9268001
Report Number1221934-2019-59386
Device Sequence Number13940891
Product Code MAI
UDI-Device Identifier10886705029464
UDI-Public10886705029464
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number222004
Device Lot NumberL736777
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date11/21/2019
Patient Sequence Number1